# SDR CALA0001630

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK AT FWD END OF DOUBLER ON LT HORIZONTAL STABILIZER LOWER BANANA FAIRING.  THE CRACK WAS STOP DRILLED IAW SRM 55-02, FIGURE 2.  A DOUBLER WAS INSTALLED IAW SRM 55-01, FIGURE 2 AND 51-10-3.
